# SDR SWAA2022101960696

- Difficulty date: October 17, 2022
- Submitted: October 19, 2022
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 69,154 hours, 40,837 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zn 800 Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE ON R1 DOOR SHOWING MATERIAL / [01] NO DEFECTS NOTED; R1 DOOR SLIDE IN OPERABLE CONDITION; CHECKED PER S.I.P.
